Russian Mathematics

, Volume 63, Issue 6, pp 79–81 | Cite as

About Reliability of Circuits with Faults of Type 0 at the Outputs of Elements in a Full Finite Basis Containing a Special Function

  • M. A. AlekhinaEmail author
  • Yu. S. GusyninaEmail author
  • T. A. ShornikovaEmail author
Brief Communications


We consider a realization of Boolean functions by the circuits from unreliable elements in a full basis B, containing a special function. We assume that all elements of a circuit are exposed to the faults type 0 at the outputs with probability ε ∈ (0, 1/2) independently of each other. We prove that almost any Boolean function can be implemented by an asymptotically optimal in reliability circuit functioning with the unreliability which is asymptotically equal to ε with ε → 0.


unreliable functional gates reliability and unreliability of circuit synthesis of circuits composed of unreliable gates 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



This research is supported by the Russian Foundation for Basic Research (project no. 17-01-00451a).


  1. 1.
    Yablonskii, S.V. Introduction to Discrete Mathematics (High school, Moscow, 2001) [in Russian].Google Scholar
  2. 2.
    Red’kin, N.P. “On complete verifying tests for circuits of functional elements”, Mathematical Problems of Cybernetics 2, 198–222 (1989) [in Russian].MathSciNetzbMATHGoogle Scholar
  3. 3.
    Alekhina, M.A. Synthesis of reliability-based asymptotically optimal circuits (II Ts PGU Penza, 2006) [in Russian].Google Scholar
  4. 4.
    Alekhina, M.A., Klyanchina, D.M. “Sufficient conditions for the realization of Boolean functions by asymptotically optimal schemes with a trivial estimate of unreliability” (in: Proc. of international Symposium «Reliability and Quality, 2010» 1, 229–232 (2010)) [in Russian].Google Scholar
  5. 5.
    Alekhina, M.A., Gusynina, Yu.S., Shornikova, T.A. “Upper estimate of unreliability of schemes in full finite basis (in P 2) for arbitrary faults of gates”, Russian Mathematics 61 (12), 70–72 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Alekhina, M.A., Vasin, A.V. “On bases with unreliability coefficient 2”, Mathematical Notes 95 (1-2), 147–173 (2014).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.Penza State Technological UniversityPenzaRussia

Personalised recommendations